Effexor xr patient assistance program

Common Questions and Answers about Effexor xr patient assistance program

effexor

Avatar n tn Instead of stopping the medication totally ----- If you still feel as though you might benefit from EffexorXR ... Wyeth (the drug company that makes Effexor) has a patient assistance program that I've enrolled a few of my patients in. It's very easy to use and is available on their website. Most drug companies have these types of programs to help people such as yourself. Also -- have you checked to see if your college/university has a medical plan that includes RX coverage?
1544088 tn?1293664619 t able to do it which is why I was paying $400/month for 450mg Effexor XR (yes, that is well above the FDA limit, I had the devil of a practitioner prescribe it to me). Thank God I got it covered by the patient assistance program so at least I don't have to pay for it anymore. But i couldn't take the witchdrawls. I can't even miss on e dose to this day. That drug runs my life! I would suggest youjust baby yourself, stay in bed if you can, ibuprofen, soup and saltines, and earplugs!
Avatar m tn You should find about every available health care option. Also there is the Patient Assistance Program which can provide a variety of medications for free from the company. You could find out more about health care options at your local independent living center: http://www.ilru.org/html/publications/directory/index.
1437229 tn?1296073620 Some like Paxil and Effexor are very hard to stop using, that said I use Effexor XR 150 which I'm happy to take, assuming I'll never stop. Talk to your dr. about side effects, loss of libido is common along with weight gain. If they can't give you good arguments for their choice find a dr. who will. My neuro has me down as RRMS but I think I'm PPMS or SPMS, it is hard to tell.
Avatar n tn The patient assistance programs that many pharmaceutical companies have are a real godsend. Some have income limits that are pretty high, so everyone this pertains to should at least take a peak. If a chronic painer sees this and needs help funding their medication, go to http://www.needymeds.com/ There are medications that are available that are non narcotic as well. Blood pressure meds, cholesterol, etc. With the expense of meds, it is really nice they have something set up like that.
Avatar n tn Hello its Sallie Iv been on topamax since December iv lost 34 lbs. i went off of effexor for depresion , b.p. meds, meridia, serequel to sleep. i had alote of family pass away close togather.we found out my husband had cancer. i had to have a complet hysterectomy @ 31.alote of things at once. i started having real bad headaces every day ,they would start around 4:00 and would not go away untill i would go to sleep.i tried to go off of topamax but they came right back.i take 200 mg. a day.
Avatar f tn Does anyone know of any treatment that works. Right now I'm participating in a reserach program using Abilify and Prozac. None of these stop my racing thoughts though. Anyone with some information?
Avatar n tn There is NO magic pill, there are ways of assistance but the real work has to come from the individual. I use stupid mantras like "just do it" and "stop complaining" and another an old friend used to say "fat does not taste as good as thin feels".
Avatar n tn hi my dr is tapering me off effexor xr 75 mg where i take zoloft 1/2 a pill the 2nd week then a whole pill of 100 mg the 2nd week of tapering off after im through maybe about a month can i just stop the zoloft all together ? im just wondering i havent started the tapering off yet i start next week .my sister said she stopped cold turkey and she said hers was 150 mg so could i do that once the effexor is out of my body?
Avatar n tn So like I said the symptoms are not the same but like you, I've been consuming caffeine my whole life and all of the sudden boom... The only medicine I take is Effexor XR and I've been taking it long before this problem occur. Like you said, I rally wish someone could explain to us what's going on because sometime I'm feeling like I'm going mental! I've talked to about 4 doctors and 5 or 6 pharmacist and none were able to provide me with a concrete answer!
Avatar n tn There has been more than one occasions that I have had to leave what I was doing and hand my patient to another coworker because I was too embarrassed to go back into the room and face them. I asked my mom when the first time she noticed it and she said my junior prom. Back then it would only happen every once in a while, but at this point in my life there isn’t a day that goes by where it doesn’t happen. Some days are definitely worse than others with multiple breakouts.
Avatar n tn I was told by my doctor 20ml for depression and 60ml for OCD, but it will vary depending upon patient. It's best for you to talk to your doctor about this compulsion, so they can start you on the best treatment option for you, Its very unlikely your doctor will judge you, but if you don't get on with your doctor, I'd go see another one. A doctor that judges you shouldn't be a doctor at all.
Avatar n tn I bought an anxiety workbook and started seeing a life counselor. (Check with your employer - most companies have an employee assistance program) Since then, my symptoms have almost all disappeared. Every now and then I get a little shaky, but I take deep breaths, find some peace in the chaos, and balance is restored. Don't give up on the idea of anxiety just because YOU don't see your life as stressful. You may be dealing with more than others would see as normal.
Avatar n tn Hi bobito, how are you? Thanks for your reply and time you spent in writing a lengthy details. Well, you can be patient for few more days and keep observing the progress of the jerks to see the effect of the drug you are presently taking. Stress is a major factor in triggering the symptoms and worsening the daily activities to sometimes even impossible. You can get a sleep study test done to know your present sleep pattern, which can also be discussed with your attending physician.
211940 tn?1267884866 Is then busitits possible for a 86 yr. old patient with pre-diabetis, arthritis and atrial fillibration or is this bicep and shoulder joint pain (left arm) a sympthom of a stroke?